# SDR 95ZZZX6333

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310709001
- Condition: Spalled
- Location: Red Gearbox
- Part time: 17,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REDUCTION GEARBOX HAD REPORTED METAL IN OIL.  REDUCTION GEARBOX WAS REMOVED FROM SERVICE AND SENT TO AVIALL FOR OVERHAUL.  CAUSE OF MIO WAS SPALLED NR 19 BEARING.
